Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Oct 5, 2012, 2:21 PM CDT for Cleburne County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Oct 5, 2012, 3:05 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
County Cleburne County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
800
WWUS84 KLZK 051921
SPSLZK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT FRI OCT 5 2012
ARZ016-024-033-052005-
CLEBURNE AR-INDEPENDENCE AR-WHITE AR-
221 PM CDT FRI OCT 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
INDEPENDENCE AND CLEBURNE COUNTIES UNTIL 300 PM CDT...
AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
SHIRLEY TO 2 MILES WEST OF GREERS FERRY TO 3 MILES NORTHWEST OF
FAIRBANKS...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... PLEASANT PLAINS...
GREERS FERRY DAM... GREERS FERRY... CONCORD...
WOODROW... WILBURN... SUNNYDALE...
ROOSEVELT... PRIM... IDA...
HUTCHINSON... HUFF... HIGDEN...
HICKORY FLAT... GRAY... DRASCO...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3553 9157 3553 9158 3550 9158 3545 9161
3544 9225 3554 9225 3556 9222 3570 9224
3572 9156 3560 9153
TIME...MOT...LOC 1921Z 267DEG 42KT 3569 9212 3557 9209
3548 9220
$$
46What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Oct 5, 1:17 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 5, 1:17 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 117 PM CDT FRI OCT 5 2012 .AVIATION... A COLD FRONT CONTINUES TO MAKE ITS WAY ACROSS ARKANSAS. SHOWERS AND THUNDERSTORMS WILL BE ASSOCIATED WITH THE FRONT THIS AFTERNOON. CEILINGS WILL LOWER AND LIGHT RAIN WILL CONTINUE TONIGHT. CONDITIONS WILL DETERIORATE AND BECOME IFR THIS EVENING. CONDITIONS WILL IMPROVE LATE IN THE PERIOD. && .PREV DISCUSSION... /ISSUED 650 AM CDT FRI OCT 5 2012/ DISCUSSION... UPDATED FOR THE 12Z TAF DISCUSSION BELOW. AVIATION... TRIED TO SIMPLIFY THE TAFS A BIT THIS MORNING. COVERAGE OF SHOWERS ACROSS NE OKLAHOMA...SW MISSOURI AND NW ARKANSAS IS A LITTLE LESS THAN I EXPECTED TO SEE BY THIS TIME. AS SUCH...DECIDED TO REMOVE PREVAILING -SHRA FROM MOST ALL TAF SITES AND JUST GO WITH VCSH TODAY. THE EXCEPTION IS KHRO AND KBPK WHERE CONFIDENCE IS A LITTLE HIGHER THAT PREVAILING -SHRA WILL BE SEEN IN THE NEXT FEW HOURS. WILL LET DAY SHIFT MONITOR CONDITIONS AND AMEND TO ADD PREVAILING -SHRA IF NEEDED ELSEWHERE. NAM GUIDANCE SEEMS TO HAVE A GOOD HANDLE ON MVFR CIGS ACROSS OKLAHOMA THIS MORNING. HAVE FOLLOWED SUITE AND BROUGHT IN MVFR CONDITIONS LATER THAN PREVIOUS TAFS...WITH MVFR CIGS NOW AT KHRO AROUND 19Z...23Z FOR KLIT AND SURROUNDING TERMINALS...AND FINALLY SHORTLY AFTER 00Z THIS EVENING DOWN TOWARDS KLLQ. COULD SEE BRIEF MVFR CONDITIONS BEFORE THIS SHOULD ANY SHOWERS PASS OVER TERMINAL...BUT THOSE CONDITIONS SHOULD BE TRANSIENT. AFTER FRONTAL PASSAGE OCCURS AND NORTHERLY WINDS SET IN...WILL HOLD ON TO MVFR CONDITIONS THROUGH THE REMAINDER OF TAF PERIOD PER LATEST GUIDANCE. PREV DISCUSSION... /ISSUED 257 AM CST FRI OCT 05 2012/ SHORT TERM...TODAY THROUGH MONDAY NIGHT SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER NORTHERN ARKANSAS FROM JUST NORTHWEST OF HARRISON TO JUST NORTH OF FAYETTEVILLE. OUT AHEAD OF THE FRONT...PATCHY FOG HAS DEVELOPED...WITH TEMPERATURES IN THE MID TO UPPER 60S IN THE ARKANSAS RIVER VALLEY. THE FOG WILL DISSIPATE AFTER SUNRISE. THE FRONT WILL SLOWLY ADVANCE INTO THE STATE TODAY AND TONIGHT...AS SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH AND INTERACT WITH IT. RAIN WILL BECOME LIKELY LATER TODAY...MAINLY BEHIND THE FRONT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS WELL...THOUGH WITH MARGINAL ELEVATED INSTABILITY...ANY THUNDER WILL ISOLATED IN NATURE. TEMPERATURES WILL START OUT RATHER WARM...AND COMPRESSION AHEAD OF THE FRONT WILL ALLOW FOR TEMPERATURES TO WARM WELL INTO THE 80S IN THE CENTRAL AND SOUTH. BEHIND THE FRONT IN THE NORTH...TEMPERATURES WILL LEVEL OFF DURING THE MIDDLE OF THE DAY...AND WILL BEGIN FALLING IN THE AFTERNOON AS THE FRONT ADVANCES SOUTHWARD. BEHIND THE FRONT...NORTH WINDS OF 15 TO 20 MPH WILL BE NOTED...WITH HIGHER GUSTS. SUSTAINED SPEEDS SHOULD REMAIN BELOW LAKE WIND ADVISORY CRITERIA. MUCH COLDER AIR WILL FILTER IN BEHIND THE FRONT. LOWS TONIGHT WILL FALL INTO THE MID AND UPPER 30S IN THE NORTH...AND INTO THE 40S LOWER 50S SOUTH. HIGHS ON SATURDAY WILL MOSTLY BE IN THE 40S AND 50S...WITH RAIN CONTINUING. RAIN WILL DECREASE SATURDAY NIGHT...AS UPPER TROUGHING SWINGS DOWN OUT OF THE PLAINS AND PUSHES ANY REMAINING MOISTURE OUT OF THE REGION. LOWS IN THE FAR NORTH COULD APPROACH FREEZING BRIEFLY... WHILE READINGS IN THE REMAINDER OF THE AREA WILL MOSTLY BE IN THE 40S. HIGHS SUNDAY WILL BE IN THE 50S TO LOWER 60S AS CANADIAN HIGH PRESSURE DROPS INTO THE REGION. ON SUNDAY NIGHT...TEMPERATURES WILL BE COLDEST. WITH THE CENTER OF THE HIGH EXPECTED TO BE OVER THE REGION...AND WINDS BECOMING NEAR CALM...MOST AREAS SHOULD RADIATE DOWN INTO THE 30S TO NEAR 40 DEGREES. PATCHY FROST WILL BE NOTED IN THE NORTH...WITH LOWS FALLING TO NEAR FREEZING. IT WOULD NOT SURPRISE ME TO SEE SOME OF THE VALLEYS OF NORTHERN ARKANSAS TO FALL TO THE UPPER 20S. WITH THE HIGH PASSING TO THE EAST OF THE REGION ON MONDAY... TEMPERATURES WILL WARM BACK UP INTO THE 60S TO NEAR 70 DEGREES... WITH LOWS MONDAY NIGHT IN THE 40S AREAWIDE. AS FAR AS ANY FREEZE OR FROST-RELATED HEADLINES...WILL HOLD OFF FOR NOW...GIVEN ISOLATED NATURE ON SATURDAY NIGHT. HOWEVER...FOR SUNDAY NIGHT...A FREEZE WATCH MAY BE NEEDED FOR PORTIONS OF NORTHERN ARKANSAS IF THE MODELS CONTINUE TO TREND COOLER. WITH RESPECT TO HIGH TEMPERATURES TODAY...THE FORECAST HAS HUGE BUST POTENTIAL GIVEN THE CLOUDS...ANY RAIN...AND WARMING AHEAD OF THE FRONT. APPROACH IT WITH CAUTION. LONG TERM...TUESDAY THROUGH THURSDAY FORECAST IS A BIT UNCERTAIN FOR THE LONG TERM...WITH POTENTIALLY SIGNIFICANT IMPACTS TO THE AREA DEPENDING ON WHICH MODEL SOLUTION YOU BUY INTO. IN GENERAL THE LONG TERM PATTERN WILL FEATURE A CLOSED UPPER LOW OVER CA/NV REGION...WITH BROAD UPPER TROUGHING OVER THE GREAT LAKES REGION AND BROAD UPPER RIDGING OVER THE NRN GULF OF MEXICO. A COUPLE SHORTWAVE TROUGHS WILL MOVE THROUGH THE LARGER UPPER TROUGH OVER THE GREAT LAKES. THESE WILL DRIVE SFC SYSTEMS THAT WILL PUSH COLD FRONTS INTO THE REGION TUE NIGHT...AND AGAIN LATE THU. THE UNCERTAINTY LIES WITH TWO PARTS OF THE FORECAST PUZZLE...THOSE BEING HOW FAST/FAR SOUTH THE COLD FRONTS WILL MOVE AND ALSO THE EVOLUTION OF THE CLOSED LOW OUT WEST. OVER THE PAST 24 HOURS...MODELS HAVE RANGED FROM SHOWING THE FRONTS MOVING THROUGH QUICKLY...TO THE FRONTAL BOUNDARIES STALLING OUT OVER THE STATE AND PRODUCING A SIGNIFICANT AMOUNT OF RAIN WED AND THU. THIS SEEMS TO HINGE UPON WHETHER THE CLOSED LOW OUT WEST REMAINS A MORE CONSOLIDATED CIRCULATION AS THE GFS AND CURRENT RUN OF THE EURO ARE SHOWING...OR WHETHER IT OPENS UP A BIT AND SHIFTS EAST AS THE PREVIOUS EURO SOLUTION WAS SHOWING. THE LATTER SOLUTION WOULD MEAN MID/UPPER LEVEL FLOW WOULD BE MORE PARALLEL TO ANY INCOMING FRONTAL BOUNDARIES...THUS INCREASING CHANCES THEY WOULD HANG UP AND PRODUCE FREQUENT PERIOD OF RAIN FROM WED THROUGH THU. HAVE AGAIN TAKEN THE MIDDLE ROAD...KEEPING BROAD-BRUSHED 20-30 PERCENT POPS IN THE FORECAST FROM LATE TUE NIGHT ONWARD. UNTIL DETAILS ARE MORE CLEAR THIS SEEMS TO BE A REASONABLE FORECAST...THAT IS A GOOD BLEND OF MODEL SOLUTIONS AND ONE THAT STILL INDICATES A CHANCE FOR PROLONGED PERIODS OF RAINFALL MID TO LATE WEEK. ON THE TEMPERATURE FRONT...DID NOT MAKE ANY SIGNIFICANT CHANGES THERE. KEPT HIGHS SLIGHTLY BELOW SEASONAL NORMS...WITH OVERNIGHT LOWS AROUND NORMAL VALUES. DEPENDING ON HOW FAR SOUTH EITHER FRONT MOVES...AND HOW MUCH RAINFALL THEY PRODUCE...THERE COULD BE SOME NOTABLE DOWNWARD ADJUSTMENTS MADE TO HIGHS FOR THE NORTHERN PARTS OF THE STATE...BUT ONLY TIME AND BETTER MODEL AGREEMENT WILL TELL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 41 55 36 57 / 70 60 50 10 CAMDEN AR 51 57 45 65 / 50 50 40 10 HARRISON AR 37 55 33 56 / 60 60 40 10 HOT SPRINGS AR 48 54 43 63 / 60 60 50 10 LITTLE ROCK AR 48 56 44 61 / 60 60 50 10 MONTICELLO AR 52 61 47 64 / 50 50 40 10 MOUNT IDA AR 43 53 40 62 / 70 60 40 10 MOUNTAIN HOME AR 37 53 32 60 / 60 60 40 10 NEWPORT AR 41 55 38 58 / 70 60 50 10 PINE BLUFF AR 48 58 45 61 / 50 60 40 10 RUSSELLVILLE AR 48 53 41 60 / 70 60 50 10 SEARCY AR 44 53 38 57 / 70 60 50 10 STUTTGART AR 46 58 43 60 / 60 60 50 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Oct 5, 4:42 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 442 AM CDT FRI OCT 5 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-060945- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 442 AM CDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL AFFECT THE FORECAST AREA TODAY AND TONIGHT. AN ISOLATED THUNDERSTORM OR TWO COULD OCCUR WITH THE FRONT THROUGH THIS AFTERNOON...BUT CHANCES FOR SEVERE STORMS ARE LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY NIGHT...WIDESPREAD TEMPERATURES IN THE LOW 30S WILL BE SEEN ACROSS NORTHERN ARKANSAS. AS A RESULT...IT IS LIKELY THAT SOME AREAS WILL SEE OVERNIGHT TEMPERATURES APPROACH THE FREEZING MARK AND SOME PATCHY FROST WILL BE POSSIBLE. THIS WILL MOST LIKELY OCCUR IN SHELTERED VALLEY LOCATIONS WHERE WINDS WILL BE THE MOST CALM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Special weather statement, Oct 5, 10:47 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CDT FRI OCT 5 2012
ARZ021-051630-
JOHNSON AR-
1047 AM CDT FRI OCT 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1130 AM
CDT...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF OZARK...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM AS IT
TRACKS TOWARD HORSEHEAD LAKE.
* LOCATIONS IMPACTED INCLUDE...
WOODLAND... ROSETTA...
MINERAL SPGS REC AREA... LUDWIG LAKE...
HORSEHEAD LAKE... HOLMAN... HARTMAN...
UNION CITY... OZONE... HUNT...
HILLCREST... HARMONY... COAL HILL...
WOODS MTN... WHITE OAK... TURKEY MTN...
THOMPSON KNOB... SHADY GROVE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 57.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.
&&
LAT...LON 3561 9371 3563 9370 3573 9329 3573 9321
3572 9320 3560 9317 3560 9322 3550 9322
3549 9324 3542 9368 3542 9371
TIME...MOT...LOC 1547Z 256DEG 30KT 3551 9375
46Special weather statement, Oct 5, 11:58 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 AM CDT FRI OCT 5 2012
ARZ022-023-051755-
POPE AR-VAN BUREN AR-
1158 AM CDT FRI OCT 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN AND
NORTHERN POPE COUNTIES UNTIL 100 PM CDT...
AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LONG POOL...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WOOLUM... SOLO... SMYRNA...
ROCKY HILL... DABNEY... BROOMFIELD...
BROCK CREEK LAKE... SIMPSON... TREAT...
SCOTLAND... RUPERT... NOGO...
LONG POOL... HAGARVILLE... CRABTREE...
CHIMES... ALREAD... ZION HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.
&&
LAT...LON 3551 9251 3546 9320 3558 9322 3560 9321
3560 9317 3565 9316 3572 9275 3572 9264
3574 9263 3576 9256
TIME...MOT...LOC 1657Z 261DEG 28KT 3556 9310
46Special weather statement, Oct 5, 1:16 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 116 PM CDT FRI OCT 5 2012 ARZ014-023-024-051915- CLEBURNE AR-STONE AR-VAN BUREN AR- 116 PM CDT FRI OCT 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...SOUTHERN STONE AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 215 PM CDT... AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF BOTKINBURG...OR 6 MILES NORTHWEST OF CLINTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FAIRFIELD BAY... CLINTON... SHIRLEY... ROCKY HILL... OLD LEXINGTON... MT EVANS... LUBER... ELBA... WOODROW... TURKEY CREEK... RUSHING... PRIM... PARMA... HANOVER... FOX... DENNARD... BREWER... BOTKINBURG... IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. && LAT...LON 3590 9195 3566 9187 3556 9253 3574 9259 TIME...MOT...LOC 1815Z 256DEG 26KT 3567 9245 46
Special weather statement, Oct 5, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT FRI OCT 5 2012
ARZ016-024-033-052005-
CLEBURNE AR-INDEPENDENCE AR-WHITE AR-
221 PM CDT FRI OCT 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
INDEPENDENCE AND CLEBURNE COUNTIES UNTIL 300 PM CDT...
AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
SHIRLEY TO 2 MILES WEST OF GREERS FERRY TO 3 MILES NORTHWEST OF
FAIRBANKS...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... PLEASANT PLAINS...
GREERS FERRY DAM... GREERS FERRY... CONCORD...
WOODROW... WILBURN... SUNNYDALE...
ROOSEVELT... PRIM... IDA...
HUTCHINSON... HUFF... HIGDEN...
HICKORY FLAT... GRAY... DRASCO...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3553 9157 3553 9158 3550 9158 3545 9161
3544 9225 3554 9225 3556 9222 3570 9224
3572 9156 3560 9153
TIME...MOT...LOC 1921Z 267DEG 42KT 3569 9212 3557 9209
3548 9220
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 6:00 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Oct 5, 10:47 AM CDT | Special Weather Statement | LZK | Johnson | 43 min |
| Oct 5, 10:55 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 40 min |
| Oct 5, 11:58 AM CDT | Special Weather Statement | LZK | Pope | 57 min |
| Oct 5, 1:16 PM CDT | Special Weather Statement | LZK | Van Buren | 59 min |
| Oct 5, 3:08 PM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| Oct 5, 4:01 PM CDT | Special Weather Statement | LZK | Jackson | 44 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.